It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 01-30-2013, 02:00 AM   #1
Newbie
(female)
 
Join Date: Jan 2013
Location: eight mile plains
Posts: 4
abbyglas HB User
Unhappy Svt

Hi, my name is Abby, i'm 20 and i've recently been diagnosed with SVT. I've had it ever since i was about 13 but about 10 months ago it began to become unbearable and happened everyday/more than once a day. I was put on Metoprolol 50mg but it lowered my heart rate to only 35bpm and my blood pressure dangerously low so i have been taken off it and put onto Tambacor (Flecanide) 50mg because a long with the SVT there are several other things wrong including arrhythmia etc. I have been taking Tambacor for just over a week now and all my symptoms are becoming worse than they were before. I can't even sit and watch tv without my heart fluttering or beating rapidly (It can get to 220bpm by just sitting here) and i get severe tightness in my chest, short of breath and my left arm gets pins and needles and feels very heavy. It's stopping me from every day life and i am very worried.

Would anyone happen to know what i should do seeing as i have already been taken in an ambulance 3 times this year and don't really want to go again

 
Reply With Quote
Old 01-30-2013, 09:51 AM   #2
Veteran
(female)
 
sweetpotato13's Avatar
 
Join Date: Dec 2012
Posts: 326
sweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB Usersweetpotato13 HB User
Re: Svt

Oh Abby, I'm sorry you're suffering. All you can do, really, is speak with your doctor and tell them about your symptoms, and maybe they will try you on yet another medication. I have been on Verapimil for my SVT and am very happy with it. Good luck!

 
Reply With Quote
Sponsors Lightbulb
   
Old 02-08-2014, 10:08 AM   #3
Newbie
(female)
 
Join Date: Feb 2014
Location: Newcastle upon Tyne, UK
Posts: 1
rfarah123 HB User
Re: Svt

Hi hun. Have you seen a specialist? They should offer you an ablation which is simple keyhole surgery. In most cases it eradicates the problem. I was diagnosed at about 14 years old having had it since 10 years old. I had ablation at age 16 and I'm 30 now. Its only ever anxiety, panic or stress that brings on a flutter but a matter of seconds. SVT is dangerous if left untreated as the heart will eventually tire out. Don't worry get it treated it shouldn't stop you doing anything in life.

 
Reply With Quote
Reply Reply

Tags
arrhythmia, heart, medication side effect



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!